Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Spotting after unprotected sex. Not pregnant. Feeling tired. What else?

I had unprotected sex a week after my period. I didn't think much of it until I had small amounts of brown clottish like blood when I wiped a week later which I read up to seem like implantation. I went to the doctor during this implantation like bleeding and they tested a negative pregnancy, even after I told them it'd be too soon. It's been over a week since then, I'm still feeling exhausted, sick, achy, moody. Does it seem like pregnancy?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
As you didnt mention the date of last menses , it has been extended or not .
If it is extended from the due date you should go again for urine pregnancy test.
but your features are not seems to be features of pregnancy.
some time mid cycle spotting also occures.
if your menses due date is more than a week so i will advise you to go for test
take care
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor